# SDR DLM88000912

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 32,611 hours, 26,942 cycles
- Engine time: 9,319 hours, 14,922 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RT HYD QTY DECREASED TO 1 QT.  FOUND FLEX LINE TO RETURN MODULE LEAKING.  REPLACED SAME.
